INVESTIGADORES
LEONI Valeria Alejandra
artículos
Título:
A graph theoretical model for the total balancedness of combinatorial optimization games
Autor/es:
M. ESCALANTE, V. LEONI, G. NASINI
Revista:
REVISTA DE LA UNIóN MATEMáTICA ARGENTINA
Editorial:
UNION MATEMATICA ARGENTINA
Referencias:
Lugar: Bahía Blanca; Año: 2012 vol. 53 p. 85 - 92
ISSN:
0041-6932
Resumen:
In this paper we present a model for the study of the total balancedness of packing and covering games, concerning some aspects of graph theory. We give an alternative proof of van Velzen´s characterization of totally balanced covering games.We introduce new types of graph perfection, which allows us to give another approach to the open problem of characterizing totally balanced packing games.